# SDR ASAA1158876

- Difficulty date: January 24, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 11,569 hours, 3,768 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CRUISE APU OPERATING.  NO VOLTS OR FREQUENCY ARE DISPLAYED.  PERFORMED FIM TASK 49 60 00 801.  NO CURRENT FAULTS PERFORMED APU OPERATIONAL TEST 49 11 00 710 801, SYSTEM OPS NORMAL.
